# SDR NOCA16207

- Difficulty date: October 24, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221261101
- Part serial: 140813
- Condition: Intermittent
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LEFT A/P ENGAGES INTERMITTENTLY REPLACED LEFT AFCS PER MM 22-11-01.
